# SDR SWAA2024022949463

- Difficulty date: February 6, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI REPORT: PASSENGER CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO RBL 24.75. 2024-78599<[01] REPLACED PANEL PANEL BREAK FLOOR STRUCTURE SUPPORT AT STA 540; BL 0 TO RBL 24.75 PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A0060 SHEET 46 REV.;[02] CORRECTED STEP 1  REPLACED PANEL PANEL BREAK FLOOR STRUCTURE SUPPORT AT STA 540; BL 0 TO RBL 24.75 PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A0060 SHEET 46 REV.SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED PANEL PANEL BREAK FLOOR STRUCTURE SUPPORT AT STA 540; BL 0 TO RBL 24.75 PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A0060 SHEET 46 REV.SEE INDIVIDUAL SIGNOFFS BELOW
